# SDR 20000503SH020

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLANGE HAS BEEN CUT AWAY, RIGHT KEEL BEAM, BS 1480.  REPAIRED BY ECRA 479-53-125-2.  (X)
